# SDR SIMA202105120008

- Difficulty date: April 22, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 POSSIBLE CORROSION DAMAGE ON THE LH OMEGA BEAM AT FR 20 ON THE JUNCTION WITH THE CROSSBEAM.(LEVEL 2 CORROSION) -C/A-REMOVED, FABRICATED AND INSTALLED EXTERNAL ANGLE, FILLER AND SHIM ON LH OMEGA BEAM AT FR 20 ON THE JUNCTION WITH THE CROSSBEAM IAW EMB 145 SRM 53-00-10 FIGURE 201. SSI 53-20-11 POSSIBLE CORROSION DAMAGE ON THE LH OMEGA BEAM AT FR 20 ON THE JUNCTION WITH THE CROSSBEAM.(LEVEL 2 CORROSION) -C/A-REMOVED, FABRICATED AND INSTALLED EXTERNAL ANGLE, FILLER AND SHIM ON LH OMEGA BEAM AT FR 20 ON THE JUNCTION WITH THE CROSSBEAM IAW EMB 145 SRM 53-00-10 FIGURE 201.
